Log in or Register to participate in these discussions

Letrozole

Letrozole

Posted by Sew On on Jan 17, 2019 12:51 pm

I have been on Letrozole since Dec. 05,2018. Have noticed some side effects.  I am having more recurring headaches normally I might have 2 or 3 headaches in a year.  Also I am a pretty laid back person but I find I get agitated quickly over what I would consider minor happenings.  Anyone have problems with constipation or diarreha.  Have had a bought with constipation (bowel blockage and flare up of Diverticulitis.  Don’t know if that was just a happening or side effect of Letrozole.
 

Re: Letrozole

Posted by scaredysquirrel on Jan 19, 2019 6:54 pm

Hi, I am on Letrozole and don't seem to have any serious side effects.  I thought at first, but it's been about a year now and nothing.  Sorry to hear you are having problems. Talk with your Onc.

Re: Letrozole

Posted by Mglaval on Jan 20, 2019 8:12 am

I have side effects from Letrozole as well. I've been on it since March 2018. When I first started on it I noticed the headaches and dry mouth. I also get bone pain, mostly were I have arthritis flare ups. My knuckles on my hands kill. I now wear compression gloves.  Also I have found my skin gets very dry. 
As for your constipation....try taking some magnesium at night. It also helps to relax you and aid in sleep.  Its good for RLS and migraines. 
Side effects are not fun,  but Letrozole really works.  So you just find things to help with your symptoms. 

Re: Letrozole

Posted by Tamy on Jan 30, 2019 4:10 pm

Hi I started Letrozole in October after my radiation, i have really bad joint pain in my knees and hips, don’t want to be on pain killers, any advice on how to manage the pain?

Re: Letrozole

Posted by Kims1961 on Jan 31, 2019 12:21 am

Tamy‍   Thank you for posting.   I am also on Letrozole and although I didn't have joint pains, I did have other side effects - dizziness/nausea/ headaches.  It seems that joint pain is the most common side effect of Letrozole.  

First - speak to your medical team about this.  When I mentioned side effects to my oncologist - she asked about joint pain first.  There may be some non- pharmaceutical options - like exercise, massage or heat that may help.

Do you have access to someone you can call at your cancer centre during the day if you have questions?  It may be worth checking in to see what they would suggest than suffering for too long.  It might also be worth asking if this side effect is temporary - your body just needs time to adjust to the medication?

Hopefully you are feeling  better.  Let us know how you are doing.

Kim